Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Syrup for cough and mucus

hi, what syrup should I take for me to cough and mucus come out of my chest? I m 33yrs old, 1.7m, 60kg and i never suffer from any desease in the past apart from flu or fever ,
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  1050
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
If you have cough and need a expectorant to help mucus to come out you can use a syrup containing Ambroxol which is a mucolytic and Terbutaline which is a bronchodilator like Syrup-Bricarex-A 5 ml 3 times a day.
Answered: Thu, 4 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Sorry dear without examination from doctor you should not take any cough syrup.some of the syrups are having addiction potential and without any examination you should be avoiding it.You may have simple viral bronchitis or some chest infection.please talk to doctor.
wishing you good health.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor